# SDR 97UAL900233

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Engine: Pwa PW4056
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 70R606
- Condition: Missing
- Location: Nr 3 Gearbox
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT DIVERTED TO SEA DUE TO A NR 3 ENGINE OIL QUANTITY PROBLEM.   *S/D*  FUEL PUMP DRIVE PAD ON ENGINE ACCESSORY GEARBOX LEAKING OIL.  REPLACED GEARBOX DRIVE PAD CARBON SEAL, OPERATION CHECKS NORMAL.
